Welcome to Talking Point - Alzheimer's Society's online forum.
Talking Point is an online support and discussion forum, for anyone affected by dementia. It's a place to ask for advice, share information, join in discussions and feel supported.
If you would like to join a discussion on the forum or start a new one, you will need to either register or log-in (you can log-in by clicking on the box at the top right of the main forum).
If you need help using Talking Point, please take a look at our Help videos or main Help section.
Talking Point is kindly funded by Santander.
[QUOTE=TedHutchinson;489283][url=http://www.ncbi.nlm.nih.gov/pubmed/21174183]Anesthetic neurotoxicity in the elderly, cognitive dysfunction and Alzheimer's disease[/url]
I haven't read the full text but from the abstract it appears this is possible..
Part of the problem is that most elderly people are vitamin D deficient and have poor levels of melatonin secretion (both melatonin and vitamin D production decline with age and most people don't take effective amounts